# SDR AALA202001299004

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 84,720 hours, 10,846 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: ON TAKEOFF ROLL GOT A BULK CARGO DOOR LIGHT CAME ON. REJECTED T.O. LESS THAN 60 KTS.  RTO DID  NOT ACTIVATE. USED MIN. REVERSE THRUST. ACCOMPLISHED ATBT/FIM TASK 52-36-00-810-804, NO FAULT NOTED.
